Wavelet Bases in Banach Function Spaces

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We show that if the Hardy–Littlewood maximal operator is bounded on a separable Banach function space X(R) and on its associate space X(R) , then the space X(R) has an unconditional wavelet basis. This result extends previous results by Soardi (Proc Am Math Soc 125:3669–3673, 1997) for rearrangement-invariant Banach function spaces with nontrivial Boyd indices and by Fernandes et al. (Banach Center Publ 119:157–171, 2019) for reflexive Banach function spaces. We specify our result to the case of Lorentz spaces Lp,q(R, w) , 1 < p< ∞, 1 ≤ q< ∞ with Muckenhoupt weights w∈ Ap(R).

Original languageEnglish
Pages (from-to)1669-1689
Number of pages21
JournalBulletin Of The Malaysian Mathematical Sciences Society
Issue number3
Publication statusPublished - May 2021


  • Associate space
  • Banach function spaces
  • Hardy–Littlewood maximal operator
  • Unconditional wavelet basis


Dive into the research topics of 'Wavelet Bases in Banach Function Spaces'. Together they form a unique fingerprint.

Cite this